# SDR COMA0560203

- Difficulty date: March 24, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 13,085 hours, 11,338 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Overheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5443 ABORTED TAKEOFF AT 10 KTS DUE TO LEFT JET OVERHEAT CAUTION, AIRCRAFT RETURNED TO THE GATE.  DEFERRED JET OVERHEAT CAUTION PER MEL 16-11-02.
